| Model Number |
X SERIES |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unable to Obtain Readings (1516); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device would intermittently not power up, intermittently shut down, and was unable to obtain an ecg signal using electrode pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling and full functionality stress testing using a known good ecg cable and multifunction cable on simulator without duplicating the report.The multifunction cable receptacle was replaced as a precaution.The device was recertified and returned to the customer with a replacement multifunction cable.The multifunction cable used at the time of the report was not returned.Analysis of reports of this type has not identified an increase in trend.